# SDR CA151118011

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: D7745B
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER WAS SENT INTO OUR SHOP FOR FOD ON NR 4 BLADE AND UPON DISASSEMBLY WE FOUND ONE CRACKED BEARING ON NR 1 BLADE AND FOUND ALL BEARINGS ON ALL BLADES TO BRINELLED.  BLADES NR 4 AND NR 2 SENT TO MFG FOR EVALUATION AND REPAIR/OVERHAUL. ALL BEARINGS WILL BE REPLACED.
